# SDR HEER20150304824

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: General aviation
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 8,285 hours
- Engine: Allsn 250C47B
- Engine time: 8,431 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE131472
- Condition: Spalled
- Location: Nr 5
- Part time: 966 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 1-19-15 FOR TURBINE OVERHAUL.  NR 5 BEARING REMOVED DUE TO SPALLING ON BALLS.  REPLACED BEARING.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
